# SDR C2XA04BT090

- Difficulty date: August 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 9,919 hours, 7,444 cycles
- Engine: Allsn AE3007A
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, (APU FIRE INDICATION DURING FLIGHT. PERFORMED QRH WITHOUT EXTINGUISHING HALON FIRE BOTTLE.) AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM AND PLACED THE APU ON MEL FOR FOLLOWUP.  EWR MAINTENANCE PERFORMED FOLLOWUP AND TROUBLESHOT APU FIRE DETECTOR AND PERFORMED OPERATIONAL TEST ON APU FIRE DETECTOR SYSTEM IAW MM NR 26-12-00-810-802-A.  NO PROBLEMS DETECTED AND OPS CHECKED GOOD.  MEL PLACARD REMOVED AND CLEARED, AND AIRCRAFT RETURNED TO SERVICE -SDR CLOSED-
